MAUDE Adverse Event Report: BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC

BOLTON MEDICAL, INC. RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM; STENT, ENDOVASCULAR GRAFT, AORTIC
Catalog Number 28-N4-36-199-32U
Medical Device Problem Codes Adverse Event Without Identified Device or Use Problem (2993); Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Pseudoaneurysm (2605); Vascular Dissection (3160)
Date of Event 12/11/2024
Type of Reportable Event Death
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2025-00191, and device 2 is being reported under.Bolton medical, inc.(d/b/a terumo aortic), herein known as the "company", is submitting this report pursuant to 21 cfr part 803, has made reasonable efforts to obtain complete information, and has provided as much as is available to the company as of the submission date of this report.This report is based on information obtained by the company, which may not have been able to fully investigate or verify prior to the date the report was required by the regulations.Any required fields that are unpopulated are blank because the information is currently unknown, unavailable, or not applicable.This report does not constitute an admission or a conclusion by anyone that the device caused or contributed to the event described in the report.In particular, this report does not constitute a legal admission by anyone that the product described in this report has any defects or has malfunctioned, as defined from a legal standpoint.These words are included in the report and are fixed items for selection created by the certain regulations, to categorize the type of event solely for the purpose of reporting pursuant to part 803.This statement should be included with any information or report disclosed to the public under the freedom of information act.
 
Event or Problem Description
"on post-operative day 189 (b)(6) 2024) of the thoraflex hybrid plexus, subject 017-008 experienced an ae of right common femoral artery pseudoaneurysm, with further details stating "a small right common femoral artery pseudoaneurysm (14mm) with focal dissection" there is currently no information available on the treatment or outcome of the event.As explained above, there is no causality assessment for the event, and site has been requested to complete as soon as possible.Medical monitor has assessed the event as possibly related to both thoraflex hybrid and relaypro nbs devices, hence reportable.Patient death: (b)(6) 2025 - cause of death is unknown, undetermined is cause of death is related to the device." patient outcome: "there is currently no details available on the outcome of the event.59 days post-op the patient chart was updated to deceased, additional information pending patient death: (b)(6) 2025 - cause of death is unknown, undetermined is cause of death is related to the device.".
 
Additional Manufacturer Narrative
This complaint was involved with two devices.Device 1 is being reported under mdr-2247858-2025-00191 and device 2 is being reported under mdr-2247858-2025-00192.All relevant device history records (dhrs) for the relay pro nbs (n4) thoracic stent-graft system - device 1 (28-n4-40-204-36u) with final assembly lot# 2310260103 and relay pro nbs (n4) thoracic stent-graft system - device 2 (28-n4-36-199-32u) with final assembly lot# 2403200452, including final assembly (labeling), stent-graft system/packaging, delivery system assembly and stent-graft assembly, were inspected and no discrepancies were found.No discrepancies were noted in the qc inspections performed within the corresponding sub-assembly and final assembly processes.Sterilization records show device 1 received the required sterilization dose on (b)(6) 2023 and device 2 received the required sterilization dose on (b)(6) 2024.There were no nonconformances or reworks in relation to devices 1 or 2.Review of the device history records showed no issues were found during the manufacture of the devices.The pre-case plan imaging was provided for evaluation.Review of pre-case plan ct dated (b)(6) 2024 confirms the correct sizing and graft selection for the treatment of a thoracic aneurysm with a 58.8mm in diameter; the thoracic aneurysm extended to the abdominal aorta.The access vessels were suitable for the device advancement and deployment with femoral arteries of 7.0mm in diameter for a device introducer of 22fr.Review of the implantation imaging dated (b)(6) 2024 shows no issues during advancement and deployment; the right side was chosen for access.A thoraflex hybrid device was implanted prior to the tevar procedure; the relay pro devices (proximal and distal) were used to extend the thoraflex hybrid device cover length.The final angio image shows a successful device implantation and positioning.The narrative reports a right femoral artery pseudoaneurysm; however, this could not be confirmed since imaging doesn't show this event.The patient's death was reported on (b)(6) 2025 from undetermined cause and no additional information is available.In conclusion, a review of the device history records showed no issues with the manufacture of the devices.With the limited information provided, the root cause of the reported failure of other adverse event post-procedure resulting in death could not be determined.

Brand Name
RELAY PRO NBS THORACIC STENT-GRAFT SYSTEM
Common Device Name
STENT, ENDOVASCULAR GRAFT, AORTIC
Manufacturer (Section D)
BOLTON MEDICAL, INC.
799 international parkway
sunrise FL 33325
Manufacturer Contact
manuel benitez
799 international parkway
sunrise, FL 33325
9548389699
MDR Report Key22833907
Report Number2247858-2025-00192
Device Sequence Number13126234
Product Code MIH
UDI-Device Identifier00843576151079
UDI-Public00843576151079
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P200045
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2024
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 03/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date03/27/2026
Device Catalogue Number28-N4-36-199-32U
Device Lot Number2403200452
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/22/2025
Supplement Date Received by Manufacturer02/27/2026
Initial Report FDA Received Date08/18/2025
Supplement Report FDA Received Date03/24/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/27/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Death; Other;
Patient Age74 YR
Patient SexFemale